MAUDE Adverse Event Report: LUMENIS LTD SLIMLINE SIS EZ; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD SLIMLINE SIS EZ; POWERED LASER SURGICAL INSTRUMENT
Model Number 0644-020-01
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during procedure, the fiber broked at the point of insertion to the scope.The fiber was replaced, however, the new fiber also snapped.The procedure was completed using another fiber.There were no patient complications reported.
 
Additional Manufacturer Narrative
Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported that during procedure, the fiber broke at the point of insertion to the scope.The fiber was replaced, however, the new fiber also snapped.The procedure was completed using another fiber.There were no patient complications reported.

Brand Name
SLIMLINE SIS EZ
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
MOLEX LLC
18019 n 25th ave
phoenix AZ 85023
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22212317
Report Number2124215-2025-39159
Device Sequence Number8660252
Product Code GEX
UDI-Device Identifier17290109145669
UDI-Public(01)17290109145669
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0644-020-01
Device Catalogue Number0644-020-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2025
Supplement Date Received by Manufacturer07/31/2025
Initial Report FDA Received Date06/16/2025
Supplement Report FDA Received Date08/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown